MathSciNet Relay Station
MathSciNet bibliographic data
MR2044036 34C10 (34C15)
Çakmak, D.; Tiryaki, A. Oscillation criteria for certain forced second-order nonlinear differential equations. Appl. Math. Lett. 17 (2004), no. 3, 275–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement